CSpace
Geodesic flows on path spaces
Xiang, KN; Liu, Y
2001-04-01
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
ISSN1006-9283
Volume44Issue:4Pages:467-473
AbstractOn the path space over a compact Riemannian manifold, the global existence and the global uniqueness of the quasi-invariant geodesic flows with respect to a negative Markov connection are obtained in this paper. The results answer affirmatively a left problem of Li.
KeywordWiener measure quasi-invariance geodesic flow
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000168510300007
PublisherSCIENCE PRESS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15977
Collection中国科学院数学与系统科学研究院
Affiliation1.Beijing Univ, Dept Stat & Probabil, Beijing 100871, Peoples R China
2.Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Xiang, KN,Liu, Y. Geodesic flows on path spaces[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,2001,44(4):467-473.
APA Xiang, KN,&Liu, Y.(2001).Geodesic flows on path spaces.SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,44(4),467-473.
MLA Xiang, KN,et al."Geodesic flows on path spaces".SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY 44.4(2001):467-473.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xiang, KN]'s Articles
[Liu, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xiang, KN]'s Articles
[Liu, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xiang, KN]'s Articles
[Liu, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.